# SDR QXEA2018012400026

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 33,368 hours, 34,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA NOTE EMERGENCY EXIT SIGN PLASTIC LENS ON RIGHT SIDE WAS BROKEN.  REMOVED FROM SERVICE.  REPLACED THE EMERGENCY LIGHT ASSY.    OPS TESTED IAW AMM 33-51-00-710-801. TESTED GOOD. AIRCRAFT RETURNED TO SERVICE.
